SUDAPRO

6.00

Out of stock

SKU: 3574661256047 Categories: , Tag: Brand:

Sudapro Head Cold Tablets are used to relieve nasal congestion and the symptoms of colds, including headache sore throat, body, aches, fever and pain. Each tablet contains 200mg of ibuprofen and 30mg pseudoephedrine hydrochloride, a decongestant that relieves a blocked or runny nose. These tables are non-drowsy. You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of ONE pseudoephedrine containing medicinal product per order. Who can use it? This product is for use in adults and adolescents 15 years and older. Do not take these tablets if you have stomach ulcers or bleed liver or kidney failure, a serious heart complaint, an overactive thyroid closed-angle glaucoma, have had a stroke or at risk of a stroke or have a history of seizures.

How to use it? Adults and adolescents 15 years and over: Take one tablet every 6 hours. For more severe symptoms, take two tablets every 6 hours. Do not exceed six capsules in any 24 hours if you are pregnant or breastfeeding. If you are pregnant or breastfeeding, do not take this medication unless advised to by your doctor. Driving and using machines this medication may cause could cause dizziness, hallucination, unusual headaches and visual or hearing disturbances and therefore might temporarily affect your ability to drive or operate machinery. If you experience any of these symptoms, you should avoid driving or using machines. Possible side effects this medication can have side effects like all medicines, although these are usually mild and do not affect everyone. If you experience any side effects, please talk to your doctor. KEEP ALL MEDICINES OUT OF THE REACH OF CHILDREN. READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION. CONTAINS IBUPROFEN. DO NOT TAKE ANY OTHER IBUPROFEN CONTAINING PRODUCTS.